mental-health-icon
Hyperventilation
Can Anxiety and Hyperventilation cause dizziness shakiness and headache with rapid heart beat and other problems like deep breathing? I got diagnosed with generalised anxiety recently. Meds aren't working. I still get headaches and rapid heart beats sometimes with dizzy spells ?does GAD meds take some time to affect ?
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
Psychiatric medications take atleast 1 week to start acting. These are surely the symptoms of GAD. Go and tell the doctor about your symptoms. The dosage may need to be increased.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO

This question featured in :

Hyperventilation treatment
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.